Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 101, May, 2017

  • Marilyn Breen, "An Enlarged Class Of Orthogonal Polytopes Having Staircase Convex Kernels", pp. 3-12
  • L.J. Langley and S.K. Merz, "The Set Chromatic Number of a Digraph", pp. 13-22
  • Michael Epstein, Spyros S. Magliveras and Daniela Nikolova-Popova, "The covering numbers of A9 and A11", pp. 23-36
  • Gaowen Xi, "Reciprocal Sums of Quintuple Product of Generalized Binary Sequences with Indices", pp. 37-46
  • Laleh Yahyaei and S.A. Katre, "Representation Number Of A Caterpillar", pp. 47-57
  • Derek W. Hein, "Generalized Stanton-type Graphs", pp. 59-71
  • Mohammad Abudayah and Hasan Al-Ezeh, "Unitary Cayley Graphs over Ring of Dual Numbers", pp. 73-81
  • Donald McGinn, "Friendly Indices And Fully Cordial Graphs", pp. 83-99
  • Zhenming Bi, Alexis Byers, Sean English, Elliot Laforge and Ping Zhang, "Graceful Colorings of Graphs", pp. 101-119
  • Stefan Bard, Chris Duffy, Michelle Edwards, Gary MacGillivray and Feiran Yang, "Eternal domination in split graphs", pp. 121-130
  • Marc Glen and Sergey Kitaev, "Word-representability of triangulations of rectangular polymino with a single domino tile", pp. 131-144
  • Brooke Logan and Michael J. Mossinghoff, "Double Wieferich Pairs And Circulant Hadamard Matrices", pp. 145-156
  • Ricky X.F. Chen and Christian M. Reidys, "On the local genus distribution of graph embeddings", pp. 157-173
  • Simon Crevals and Patric R.J. Ostergard, "Total Domination of Grid Graphs", pp. 175-192
  • Jason Hedetniemi and Kevin James, "On unique realizations of domination chain parameters", pp. 193-211
  • S.R. Allen, R.C. Bunge, E. Doebel, S.I. El-Zanati, P. Kilgus, C. Shinners and S.M. Zeppetello, "On the λ-fold Spectra for Bipartite Subgraphs of 2K4", pp. 213-222
  • R.B. Bapat and Souvik Roy, "Cayley-Hamilton Theorem for mixed discriminants", pp. 223-231
  • Sally Cockburn, "Preimages of Small Geometric Cycles", pp. 233-244
  • Tomer Kotek, James Preen and Peter Tittmann, "Domination Polynomials of Graph Products", pp. 245-258
  • Tingting Liu and Yumei Hu, "A note on the 3-rainbow index of complete bipartite graphs", pp. 259-267
  • Fengnan Yanling, Chengfu Ye, Yaping Mao and Zhao Wang, "The rainbow index of complementary graphs", pp. 269-279
  • Sean English, Daniel Johnston, Drake Olejniczak and Ping Zhang, "Proper Ramsey Numbers of Graphs", pp. 281-299
  • Wei Jiang and Jun Guo, "Construction of combinatorial batch codes based on semilattices", pp. 301-319

Back to the JCMCC page.